# SDR CA020103006

- Difficulty date: December 13, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,837 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 350A070867
- Condition: Destroyed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C IN CRUISE. FLYING IN SNOW, VISIBILITY 1 MILE, TEMP -2 DEGS. ON 1ST FLT OF DAY. AFTER 25 MIN FROM TAKEOFF, A/C HAD LIGHT COMPRESSOR STALL.  THEN HAS A SERIES OF LARGE ONES.  HAD SOME RPM DROP.    ON INSPECTION AFTER LDG. FOUND 2 OF INTAKE SEALS INCLUDING RETAINING STRIPS & CLIPS IN INTAKE BOX. ONE RETAINING STRIP & CLIPS & ALSO ONE RUBBER SEAL MISSING. AXIALCOMPRESSOR WHEEL BLADES ARE SEVERELY DAMAGED. ENGINE IS PRESENTLY REMOVED..
